MAUDE Adverse Event Report: STRYKER GMBH ONE-THIRD TUBULAR PLATE, WITH COLLAR HOLES 8 LENGTH 103MM FOR SCREWS Ø3.5/4.0MM; PLATE, FIXATION, BONE

STRYKER GMBH ONE-THIRD TUBULAR PLATE, WITH COLLAR HOLES 8 LENGTH 103MM FOR SCREWS Ø3.5/4.0MM; PLATE, FIXATION, BONE
Model Number 430208
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 04/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices listed in this report: cat 338612 cortex screw s.T.Ø3.5x12mm, cat 338614 cortex screw s.T.Ø3.5x14mm, cat 338616 cortex screw s.T.Ø3.5x16mm, cat 338620 cortex screw s.T.Ø3.5x20mm, cat 338650 cortex screw s.T.Ø3.5x50mm, cat 390018 washer for screws: ø2.7/3.5/4.0mm.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
The customer reported that: "suspected allergy in a patient.".
 
Additional Manufacturer Narrative
Correction - please refer to b1, h1-type of reportable event.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.The technical drawing of the device was reviewed and it was determined that the chemical composition of the material is defined as din 1.4441.The material composition is described in the table attached to this record.It is important to state that in order to know the exact composition of the plate that was implanted, the lot number of the device is needed.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
The customer reported that: "suspected allergy in a patient.".

Brand Name
ONE-THIRD TUBULAR PLATE, WITH COLLAR HOLES 8 LENGTH 103MM FOR SCREWS Ø3.5/4.0MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14344991
Report Number0008031020-2022-00228
Device Sequence Number17463990
Product Code HRS
UDI-Device Identifier04546540368614
UDI-Public04546540368614
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K000636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number430208
Device Catalogue Number430208
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown